Sallenave, Pierre
On the kauffman bracket skein algebra of parallelized surfaces
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 33 (2000) no. 5 , p. 593-610
Zbl 01571173 | MR 2002f:57015
doi : 10.1016/s0012-9593(00)01047-8
URL stable : http://www.numdam.org/item?id=ASENS_2000_4_33_5_593_0

Bibliographie

[1] Blanchet C., Habegger N., Masbaum G., Vogel P., Three-manifolds invariants derived from the Kauffman bracket, Topology 31 (4) (1992) 685-699. MR 94a:57010 | Zbl 0771.57004

[2] Bullock D., Przytycki J.H., Multiplicative structure of Kauffman bracket skein module quantizations, Proc. Amer. Math. Soc. (to appear). Zbl 0971.57021

[3] Frohman C., Gelca R., Skein modules and the noncommutative torus, Trans. Amer. Math. Soc. (to appear). Zbl 0951.57007

[4] Hoste J., Przytycki J.H., A survey of skein modules of 3-manifolds, in : Knots 90, Walter de Gruyter editions, 1991, pp. 363-380. MR 93m:57018 | Zbl 0772.57022

[5] Przytycki J.H., Sikora A., On skein algebras and Sl2 (C)-character varieties, Topology 39 (1) (2000) 115-148. MR 2000g:57026 | Zbl 0958.57011

[6] Sallenave P., Structure of the Kauffman bracket skein algebra of T2 × I, J. Knot Theory Ramifications 8 (3) (1999) 367-372. MR 2000e:57014 | Zbl 0937.57021